Singular limits of quasi-linear hyperbolic systems in a bounded domain of R3 with applications to Maxwell’s equations

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We establish a singular perturbation result for quasi-linear hyperbolic systems in a bounded domain of R3, depending on a small parameter. We prove and estimate the rate of convergence, as the parameter tends to zero, of uniformly stable solutions of the complete system to a solution of the reduced system. This result is then applied to the study of the convergence of the complete Maxwell equations to the quasi-stationary ones.

Original languageEnglish
Pages (from-to)111-129
Number of pages19
JournalPacific Journal of Mathematics
Volume116
Issue number1
DOIs
Publication statusPublished - Jan 1 1985

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this